Direct and converse theorems for spline and rational approximation and besov spaces

  • Pencho P. Petrushev
Contributed Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 1302)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Bergh, J., J. Löfström, Interpolation spaces, Springer Ver., Grundleren, vol. 223, Berlin, 1976.CrossRefzbMATHGoogle Scholar
  2. [2]
    Bergh, J., J. Peetre, On the Spaces Vp (0<p≤∞), Bolletino U.M.I. (4)10 (1974), 632–648.zbMATHMathSciNetGoogle Scholar
  3. [3]
    Brudnyi, Yu., Piecewise polynomial approximation and local approximations, Soviet Math. Dokl. 12 (1971) 1591–1594.Google Scholar
  4. [4]
    Brudnyi, Yu., Spline approximation and functions of bounded variation, Soviet Math. Dokl. 15 (1974), 518–521.Google Scholar
  5. [5]
    Brudnyi, Yu., Rational approximation and embedding theorems, Doklady AN USSR, 247 (1979), 681–684 (Russian).MathSciNetGoogle Scholar
  6. [6]
    Butzer, P., K. Scherer, Approximationsprozesse und interpolationsmethoden, B.I. Hochschulskripten, Mannheim, 1968.zbMATHGoogle Scholar
  7. [7]
    Oswald, P., Ungleichunger vom Jackson-Typ für die algebraische beste Approximation in Lp, J. of Approx. Theory 23 (1978) 113–136.CrossRefzbMATHMathSciNetGoogle Scholar
  8. [8]
    Oswald, P., Spline approximation in Lp (0<p<1) metric, Math. Nachr. Bd. 94 (1980), 69–96 (Russian).CrossRefzbMATHMathSciNetGoogle Scholar
  9. [9]
    Peetre, J., New Thoughts on Besov Spaces, Duke Univ. Math. Series, Duke Univ., Durham, 1976.zbMATHGoogle Scholar
  10. [10]
    Peetre, J., G. Sparr, Interpolation of normed Abelian groups, Ann. Mat. Pura Appl. 92 (1972), 217–262.CrossRefzbMATHMathSciNetGoogle Scholar
  11. [11]
    Pekarski, A., Bernstein type inequalities for the derivatives of rational functions and converse theorems for rational approximation, Math. Sbornik 124(166) (1984), 571–588 (Russian).Google Scholar
  12. [12]
    Pekarski, A., Classes of analytic functions determined by rational approximation in HP, Math. Sbornik 127(169), (1985), 3–20 (Russian).Google Scholar
  13. [13]
    Pekarski, A., Estimates for the derivatives of rational functions in LP[−1, 1], Math. Zametki, 39(1986), 388–394 (Russian).Google Scholar
  14. [14]
    Peller, V., Hankel operators of the calss Gp and their applications (Rational approximation, Gaussian processes, Operator majorant problem), Math. Sbornik 113(155) (1980), 538–582 (Russian).MathSciNetGoogle Scholar
  15. [15]
    Peller, V., Description of Hankel operators of the class σp for p<1, investigation of the order of rational approximation and other applications, Math. Sbornik 122(164) (183), 481–510 (Russian).Google Scholar
  16. [16]
    Petrushev, P., Relation between rational and spline approximations in Lp metric, J. of Approx. Theory (to appear).Google Scholar
  17. [17]
    Petrushev, P., Direct and converse theorems for spline approximation and Besov spaces, C.R. Acad. bulg. Sci. 39 (1986), 25–28.zbMATHMathSciNetGoogle Scholar
  18. [18]
    Popov, V.A., Direct and converse theorems for spline approximation with free knots, C.R. Acad. bulg. Sci. 26 (1973), 1297–1299.zbMATHGoogle Scholar
  19. [19]
    Popov, V.A., Direct and converse theorems for spline approximation with free knots in Lp, Rev. Anal. Numér. Théorie Approximation 5 (1976), 69–78.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Pencho P. Petrushev
    • 1
  1. 1.Institute of MathematicsBulgarian Academy of SciencesSofiaBulgaria

Personalised recommendations